# SDR SWIA200210973

- Difficulty date: June 20, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 1,222 hours, 948 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DFW, FIRST OFFICER'S MFD WENT BLANK.  RETURNED TO DFW.  RERACKED RIGHT MFD.  PULLED AND RESET CB P-2 K-2.  OPS CHECK GOOD AT THIS TIME.
